ZIMMER BIOMET, INC. PSN TIB POR 2 PEG SZ G L; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous, Coated, Polymer/Metal/Polymer
Back to Search Results |
| Catalog Number |
42530007901 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
03/20/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: insert persona 10 mm, #item 42-5114-010-10, #lot 66679472.Fémur persona ps taille 10, #item 42-5008-068-01, #lot 64606010.Therapy date: (b)(6) 2026.G2: foreign: event occurred in france.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent a knee revision approximately 9.5 months post-implantation due to a tibial component fracture.Following the onset of pain, evaluation revealed a fracture of the tibial implant.Attempts have been made and no further information has been provided.